MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 4.0 TI LCKNG SCR T25 SD 32 FOR IM NAILS; ROD,FIXATION,INTRAMEDULLARY

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 4.0 TI LCKNG SCR T25 SD 32 FOR IM NAILS; ROD,FIXATION,INTRAMEDULLARY
Model Number 04.005.422
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that on an unknown date, the patient underwent for a surgery.During the surgery, the two (2) titanium locking screw inserted distally created fracture resulting in nail distal penetration of humerus posterior wall.Drill bit was broken during plating portion.The two pieces were both removed.There was 90 minutes surgical delay.The procedure was successfully completed.The patient outcome was unknown.Concomitant devices reported: multiloc humeral nail (part# 04.019.270s, lot# l743741, quantity 1); titanium locking screw (part# 04.005.434, lot# unknown, quantity 2).This complaint involves three (3) devices.This report is for (1) 4.0 ti lckng scr t25 sd 32 for im nails.This report is 3 of 3 for (b)(4).
 
Additional Manufacturer Narrative
(b)(4).Additional product code: hwc complainant part is not expected to be returned for manufacturer review/ investigation.Without a lot number, the device history records review could not be completed as no product was received.The investigation could not be completed, no product was received; no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
4.0 TI LCKNG SCR T25 SD 32 FOR IM NAILS
Common Device Name
ROD,FIXATION,INTRAMEDULLARY
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
kara ditty-bovard
1302 wright lane east
west chester, PA 19380
6107195000
MDR Report Key13176759
Report Number2939274-2022-00036
Device Sequence Number4857127
Product Code HSB
UDI-Device Identifier10886982085344
UDI-Public(01)10886982085344
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K103002
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.005.422
Device Catalogue Number04.005.422
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/09/2021
Initial Report FDA Received Date01/06/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
2.5MM DRILL BIT/QC/GOLD/110MM; 4.0 TI LCKNG SCR T25 SD 32 FOR IM NAILS; 8.5 TI MULTILOC HUM NL LFT/CANN/270-S
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR
Patient SexMale